# SDR DALA105793307

- Difficulty date: March 17, 2010
- Submitted: March 18, 2010
- Operation: Air carrier
- Aircraft: N807NW
- Make and model: Airbus A330-323
- Aircraft serial: 0588
- Aircraft time: 26,511 hours, 3,507 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING H-CHECK FOUND FLOOR STRUCTURE AT Y953 FR16-FR17 CORRODED.  REPAIRED PER ERA 480244-14.
